Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Took Provera for irregular periods. Had sex. Period is late. Am I pregnant?

I have never had regular periods. On the 27 th of January I had a period that was the effect of taking provera for ten days before that. The period ended on February 8th. I should have ovulated from the 5th to the 10th of February. My fiance and I had sex on those days. I should have started again February 24th and havent yet. Could I possible be pregnant? I have been feeling some nausea and this weird pulling feeling in my abdomen .
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Symptoms of nausea with unprotected sex on ovulation in the absence of contraception suggests pregnancy.
I suggest you to get a urine pregnancy test done.
This is followed by transvaginal ultrasound to be more sure.
If pregnancy is ruled out, other causes include thyroid, ovarian cyst, stress and physical exertion.
You need to consult your Gynecologist for the same.
Hope this helps,
Dr Nilofer
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor